# SDR CA030212006

- Difficulty date: February 6, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 36,367 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: DSC252B40124
- Condition: Leaking
- Location: Nr 2 Hyd Sys
- Part time: 38,675 hours, 48,187 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE DURING GEAR UP SELECTION, LOSS OF NR 2 HYDRAULIC QUANTITY AND FAILURE OF GEAR TO RETRACT . AIRCRAFT RETURNED FOR NORMAL LANDING . MAINTENANCE INSPECTION FOUND NLG DOWNLOCK ACTUATOR FLEX LINE CRACKED/LEAKING . TEMPORARTY FLEX LINE INSTALLED AND HYDRAULIC SYSTEM RE-FILLED. LINE DSC252B4-0124 DOM 9-95
